# SDR 2008UALA01054

- Difficulty date: February 27, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 51,719 hours, 9,718 cycles
- Engine: Pwa PW4077
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR WAS FOUND AT FRAME OF NR 1 STRUT AFT FAIRING SAF STA 362 (OUTBOARD SIDE).
